# SDR DXTA200702020

- Difficulty date: March 14, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N708QS
- Make and model: Gulstm 200
- Aircraft serial: 069
- Aircraft time: 3,486 hours, 2,185 cycles
- Engine: Pwc PW306A
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Condition: Unknown
- Location: Pitch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB WITH THE AUTOPILOT ENGAGED THE AUTOPILOT DISENGAGED ALONG WITH ILLUMINATION OF THE A/P PITCH TRIM CAUTION MESSAGE 3 TIMES AFTER THE THIRD FAILURE THE PRIMARY PITCH TRIM WOULD NOT FUNCTION.  PERFORMED HORIZONTAL TRIM SYSTEM FUNCTIONAL TEST AND RAN OUT SYSTEM WIRING FINDING NO DEFECTS.  APPLIED HYDRO AND REPEATED ABOVE TESTS WITH NO DEFECTS NOTED.  REF: G200 WO 27-40-11 AND G200 MM 27-40-00.  SEE GAC SAV WO SC108327-6.1
